# SDR UPS06847299

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S SMOKE GOGGLES SCRATCHED.  PLACED NEW SMOKE GOGGLES IN F/O'S STOWAGE BAG.
